# SDR GTIA012239

- Difficulty date: November 12, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB CORRODED AT STA Y 200 X57 INCHES UNDER FLOOR LINE AFT OF FORWARD AIRSTAIRS CUT OUT.  CUT DAMAGE AREA.  FABRICATE FILLER AND DOUBLER.  AFTER FURTHER EVALUATION.  FOUND SUB FLOOR 2ND FLOOR SUPPORT ON STRAP 6/7 CORRODED OUT OF LIMITS.  FABRICATED 2ND DRILLED SUB FLOOR.  INSTALLED DOUBLER, FILLER AND ANGLE.  FABRICATED FLOOR SUPPORT IAW DC9 SRM 51-10-2.  INSTALLED SUB FLOOR.  INSTALLED FLOOR SUPPORT.  (M)
